# SDR CA090619011

- Difficulty date: June 19, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Make and model: Dhav DHC6300
- Aircraft time: 26,234 hours
- Engine: Pwa PT6A27
- Propeller: Hartzl HCB3TN3
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Part number: C6SC10583
- Condition: Leaking
- Location: Nr 8
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) A REPAIRED FUEL CELL WAS INSTALLED IN NR 8 POSITION DURING FUEL SYS BUILD-UP.  WHEN SYS WAS FILLED WITH FUEL AND LEAK CHECKED A SMALL PERSISTANT LEAK DEVELOPED.  CELL WAS REMOVED AND INSPECTED AS WELL AS ATTACHING COMPONENTS AND SYS WAS REASSEMBLED, WHEN NO OBVIOUS SIGNS OF LEAKAGE COULD BE DETERMINED. SYS WAS AGAIN FILLED AND LEAK CHECKED, PERSISTANT LEAK REAPPEARED. CELL WAS REMOVED AND PRESSURE CHECKED. UNDER A SMALL PRESSURE LOAD APPROX 3-4 PSI WITH A SOAP MIXTURE APPLIED TO CELL SURFACE A BLISTERED AREA ON CELL BOTTOM APPEARED. EXAMINATION OF CELL INTERIOR REVEALED AN AREA WHERE THE RUBBER MATERIAL WAS MISSING AND THE INNER LINER OF CELL WAS EXPOSED. FUEL CELL WILL BE HELD FOR REQUIRED PERIOD.
